Electron. J. Diff. Equ., Vol. 2009(2009), No. 141, pp. 1-10.

Existence of positive solutions for boundary value problems of second-order nonlinear differential equations on the half line

Xingqiu Zhang

In this article, we study the existence of positive solutions for Sturm-Liouville boundary-value problems of a second-order nonlinear differential equation on the half line. Our approach is based on the fixed point theorem and the monotone iterative technique. Without assuming the existence of lower and upper solution, we obtain the existence of positive solutions, and establish iterative schemes for approximating the solutions.

Submitted October 22, 2008. Published October 30, 2009.
Math Subject Classifications: 34B10, 34B15, 34B18, 34B40.
Key Words: Successive iteration; singular differential equation; half line; positive solution.

Show me the PDF file (204 KB), TEX file, and other files for this article.

Xingqiu Zhang
School of Mathematics, Liaocheng University
Liaocheng, Shandong, China
email: zhxq197508@163.com

Return to the EJDE web page